# SDR KCSA201207111113

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT BETWEEN WING GEAR DOORS AT APPROX BS 1345 RBL 8 TO LBL 8 FOUND EVIDENCE OF CORROSION.
